# SDR ASAA0852488

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 5,129 hours, 1,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETTING LEFTHAND AIRCON PACK TO HIGH FLOW CAUSES GENERATOR LOAD REDUCTION.  TESTED, COULD NOT DUPLICATE.
